MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER
Model Number AMSCO 600 STEAM STERILIZER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and reviewed the unit's cycle printout.The cycle printout identified that the sterilizer had displayed a pressure alarm and a door unseal alarm.The alarms are indicative that the facility's steam pressure was too low.Additionally, the cycle printout showed that the unit was placed into service mode during the time of the reported event.Based on the cycle printout and technician's inspection, it is likely that following the alarms, the cycle aborted.User facility personnel then placed the unit into service mode to open the sterilizer door resulting in the reported event.The user facility should not have placed the unit into service mode but rather followed the instructions as per the operator manual.The amsco 600 sterilizer operator manual states (pg.90), "silence alarm, request maintenance to verify steam pressure is 50 - 80 psig, and contact steris".To resolve the issue, the technician proactively calibrated the unit.The unit was tested, confirmed to be operating according to specifications, and returned to service.While onsite the technician counseled user facility personnel on the proper use and operation of the amsco 600 sterilizer.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their amsco 600 sterilizer leaked water onto the floor.No report of injury.

Brand Name
AMSCO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22521567
Report Number3005899764-2025-00058
Device Sequence Number8164442
Product Code FLE
UDI-Device Identifier00724995179069
UDI-Public(01)00724995179069(11)201229
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 600 STEAM STERILIZER
Device Catalogue NumberEF1101210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown